# SDR BHH11QC789

- Difficulty date: September 10, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N11QC
- Make and model: Snias AS350*
- Aircraft serial: 3358
- Engine: Tmeca ARRIEL2B
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 0292217030
- Condition: Coked
- Location: Fuel Injection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COKING ON INJECTION MANIFOLD LABRYNITH SEAL TO INJECTION WHEEL.  CAUSED NG SECTION LOCKUP AFTER SHUTDOWN, PRIOR TO START UP.  FUEL SAMPLES AND DELIVERY SYSTEM UNDER INSPECTION AND PARTS SENT FOR EVALUATION.  THIS PROBLEM ISOLATED TO AC OPERATIONS.  (K)
